# SDR SWAA2024051573747

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-304 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2024-259076<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG: 141A8180 SHEET:27; REV:C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG: 141A8180 SHEET:27; REV:C. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
